# SDR CA040528002

- Difficulty date: May 24, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 03132H3778
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT EN ROUTE WHILE DESCENDING OUT OF 25,000 FT, FIRST OFFICER'S WINDSHIELD CRACKED.  WINDSHIELD REPLACED.  AIRCRAFT RETURNED TO SERVICE.
